© Thinkstock

The Southeast Regional Conference has something to benefit you professionally, personally and as a member of DKG.

Professionally: Speakers will offer diversity and great interest for attendees. Bree Boyce, a former Ms. South Carolina, will address Impacting Lifestyle, sharing her healthy eating initiative. Liz Huntley will address Impacting Literacy as she shares how reading saved her life.

International President Carolyn Pittman will help us look at DKG’s future as part of Saturday’s Impacting Leadership luncheon. Angela Williams will share her story of growing up in the segregated South and the impact the African-American woman who was a part of her family had on her life.

Breakout sessions will address educational topics for every level. Those seeking recertification credits can earn 30 professional hours through PAEC (see information on registration form).

Personally: Personal interest breakouts include shag lessons, the potential for once-in-a-lifetime vacations, literacy, personal mental health and more. South Carolina Night will present beach music by The Embers, a shag demonstration and the opportunity to dance.

Free time on Thursday and Friday gives the opportunity to enjoy some of the many attractions Myrtle Beach has to offer (see page 7 for more detail).

DKG-related: Breakout topics such as how to nurture chapters will give all attendees ideas to help their chapters succeed.

Change is good! Continuing with change begun in 2015, in-coming state organization presidents will be introduced at the opening session and, in place of a Saturday banquet, a luncheon session will close the conference. The new 10-Minute Takeaways will give important information in quick bites.

South Carolina members are ready to offer you southern hospitality, so “y’all come!”

  • 525 total registrants
  • 0 days remaining until event

Hotel Reservations

Breakout Sessions

Speakers

Tours

State Org. Pictures Schedule

State Org. Pictures Schedule
(Adobe PDF File)

Schedule at a Glance

Print version click here
(Adobe PDF File)

Monday, July 17

6:00 p.m.
Leadership Development Seminar Dinner for 2017-2019 State Org. Pres/Exec Sec

Tuesday, July 18

8:00 a.m.-6:00 p.m.
Registration

8:30-9:00 a.m.
Optional Tech Session for State Org. Pres/Exec Sec

9:00 a.m.-5:30 p.m.
Leadership Development Seminar for 2017-2019 State Org. Pres/Exec Sec
Includes lunch

6:00-8:00 p.m.
What’s Working Dinner for State Org. Pres/Exec Sec

Wednesday, July 19

8:00 a.m.-6:00 p.m.
Registration

7:15-8:15 a.m.
Breakfast for State Org. Membership and Educational Excellence (EEC) Chairs and Treasurers
Ballroom C

8:30-9:00 a.m.
Optional Tech Session for State Org. Pres/Exec Sec

8:30-11:30 a.m.
State Org. Webmaster Training
Room 103

8:30 a.m.-3:30 p.m.
State Org. Membership and EEC Chairs and Treasurers Training
Includes lunch
Room 105

8:30am-3:30 pm
State organization Membership Chair Training
Includes lunch
Room 203

8:30-3:30
State organization EEC chairs training
Includes lunch
Room 205

9:00 a.m.-3:30 p.m.
Leadership Development Seminar For 2017-2019 State Org. Pres/Exec Sec
Includes lunch


11:30 a.m.-12:30 p.m.
Leadership Development Lunch for State Org. Pres/Exec Sec w/ Past International Presidents

11:30 a.m.-12:30 p.m.
Lunch for State Org. Editors, Webmasters, Treasurers, EEC Chairs, Membership Chairs
Ballroom C  

12:30-3:30 p.m.
State Org. Editors Training
Room 104  

4:00-5:00 p.m.
First Timers’ Orientation Flag rehearsal for in-coming and out-going state org. presidents
Room 103

7:00-7:45 p.m.
First General Meeting

SOUTH CAROLINA NIGHT

Thursday, July 20

8:00 a.m.-6:00 p.m.
Registration

8:00-9:45 a.m.
2nd General Meeting

10:00-10:45 a.m.
Breakout Session 1

10:55-11:05 a.m.
10-Minute Takeaway 1

11:15-12:00 a.m.
Breakout Session 2

10:00-12:00 a.m.
Marketplace Set-Up

12:30-2:00 p.m.
Impacting Literacy Luncheon

2:10-2:20 p.m.
10-Minute Takeaway 2

2:30-3:15 p.m.
Breakout Session 3

2:30-6:00 p.m.
Marketplace

3:25-3:35 p.m.
10-Minute Takeaway 3

4:00-5:00 p.m.
State Org. pictures

4:00-5:30 p.m.
Chorus Practice

Friday, July 21

8:00 a.m.-4:00 p.m.
Registration

8:00-9:30 a.m.
3rd General Meeting

10:00-12:00 a.m.
U.S. Forum

12:00-1:30 p.m.
Past/Present State Org. Presidents’ Luncheon: Honoring the Impact of DKG

12:00-5:00 p.m.
Marketplace

1:45-2:30 p.m.
Breakout Session 4

2:40-2:50 p.m.
10-Minute Takeaway 4

3:00-4:00 p.m.
Chorus practice State Org. pictures

4:15-5:15 p.m.
5-year Member and Under Gathering

Saturday, July 22

9:00-11:00 a.m.
Registration

9:00-11:00 a.m.
Marketplace

9:00-9:45 a.m.
Breakout Session 5

9:55-10:05 a.m.
10-Minute Takeaway 5

10:15-11:00 a.m.
Breakout Session 6

11:00-12:00 a.m.
Dismantle Marketplace

11:05-11:15 a.m.
10-Minute Takeaway 6

11:45 a.m.-1:30 p.m.
Impacting Leadership Luncheon

2:30- 4:00 p.m. 
Closing Meeting